# SDR CA080715006

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 9,702 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Cylinder Head
- Component: Cylinder, Superior
- Component part number: SA52000A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) A COMPLETE SEPARATION OF THE CYLINDER HEAD FROM THE BARREL OCCURRED. THE SEPARATION SEEMED TO HAVE STARTED IN THE EXHAUST PORT AREA.
